The Doctor is In!

Sex drive

By Pritam on Apr 14, 2017 at 11:50 PM

I am 25 yrs old male. There is sudden decrease in my sex desire and unable to turn on like before. When watching porn erection is happening but unable to enjoy masturbation as before. I am using duteasteriod for resisting hairfall since an year. Is this problem because of dute? Even I am not well psychologically unwell because of my career. This sex problem I am facing since a week after knowing about my professional career problem? Please help me in this regard

1 reply

user-pic
Kate McCombs, MPH | Apr 15, 2017 at 1:52 PM | Reply | Report

Career problems and the stress that can come with them can certainly affect sex drive. Many people experience sexual challenges after facing career-related stress. My advice would be to find some ways to healthily manage your stress, like mindfulness meditation, exercise, and making sure you're getting enough sleep.

You'd have to consult your doctor about the baldness medication. They would be able to advise you about whether or not that's affecting you in other ways.

Add a Reply

0/1000